Van der Corput sequences and linear permutations Journal Article

Author(s): Pausinger, Florian
Article Title: Van der Corput sequences and linear permutations
Affiliation IST Austria
Abstract: This extended abstract is concerned with the irregularities of distribution of one-dimensional permuted van der Corput sequences that are generated from linear permutations. We show how to obtain upper bounds for the discrepancy and diaphony of these sequences, by relating them to Kronecker sequences and applying earlier results of Faure and Niederreiter.
Keywords: Continued fraction; Discrepancy; Permuted van der Corput sequence; Zaremba's conjecture
Journal Title: Electronic Notes in Discrete Mathematics
Volume: 43
ISSN: 1571-0653
Publisher: Elsevier  
Date Published: 2013-09-05
Start Page: 43
End Page: 50
Sponsor: This research is supported by the Graduate school of IST Austria (Institute of Science and Technology Austria).
DOI: 10.1016/j.endm.2013.07.008
Open access: no